question-icon

What Causes Weakness, Dizziness And Nausea In An Atrial Fibrillation Patient?

default
Posted on Wed, 23 Mar 2016
Question: I feel weak and sometimes dizzy. Yesterday I had vertigo and the day before weakness and shaky. I've had atrial fib. Always feel slightly nauseated after the a/f.
doctor
Answered by Dr. Benard Shehu (28 minutes later)
Brief Answer:
Following advice

Detailed Answer:
Hi and thank you for asking!
l read your query and understood your concerns.

Your symptoms may be common in patients who have experienced recently atrial fibrillation. As a consequence you shouldn't worry.

If you were my patient I would recommend to drink plenty of water, add baby aspirin and betahistine to your therapy.

If the symptoms will persist after a couple of days you should contact a neurologist for further examinations.

Hope this will be of help!
Wish you health!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Weakness, Dizziness And Nausea In An Atrial Fibrillation Patient?

Brief Answer: Following advice Detailed Answer: Hi and thank you for asking! l read your query and understood your concerns. Your symptoms may be common in patients who have experienced recently atrial fibrillation. As a consequence you shouldn't worry. If you were my patient I would recommend to drink plenty of water, add baby aspirin and betahistine to your therapy. If the symptoms will persist after a couple of days you should contact a neurologist for further examinations. Hope this will be of help! Wish you health! Dr. Shehu